# SDR DXTA200601588

- Difficulty date: September 1, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 8,092 hours, 6,670 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI-OUT FOR DEPARTURE, THE INITIAL BRAKE CHECK WAS GOOD.  DURING ADDITIONAL BRAKING (ABOVE 12 KTS), THE BRAKES WOULD INITIALLY HOLD, THEN RELEASE & GRAB AGAIN.  THIS OCCURRED DURING STRAIGHT TAXIWAY IN DRY CONDITIONS.  FEELS LIKE THE ANTI-SKID IS RELEASING.  PERFORMED ANTI-SKID CHECK OF LT & RT BRAKE.  ALSO PERFORMED ANTI-SKID AND BRAKE RESPONSE CK.  TAXIED AIRCRAFT TO TO 0-19 KTS AND APPLIED NUMEROUS BRAKE APPLICATIONS, NO DEFECTS NOTED.  BRAKES WERE ALSO BLEED.  ALL WORK IAW CESSNA 560XL AMM 32-40-01.
